# SDR DALA2023121510310

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 91,541 hours, 42,156 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 DOOR 3L EMERGENCY EXIT DOOR WOULD NOT ARM. CORRECTIVE ACTION: OPS CHKD DOOR SEVERAL TIMES, ARMED & DISARMED, ALL INDICATIONS NORMAL REF B757 AMM 52-11. (4990336)
